gastroenterologist-icon
Stomach bloating, gas
Hi, I had allergy for which my doctor prescribed FM24 for 25 days. After taking this medication I have a severe acidity, bloated stomach, gas and stomach cramp. I revisited the same doctor who prescribed me Gaviscon acidity syrup 10 ml twice daily for 20 days, ilaprazole once daily for 20 days, velgut cap twice daily for 5 days. I was taking this medication and was feelibg much better until 5 days. However in error I continued taking velgut cap for 20 days, now I have a bloated stomach gas and cramp, Did I had any overdose of above medicines? Plz help
81 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swarup Kumar Ghosh
Homeopath 23 yrs exp Hooghly

Free 3 day follow up

Chat Now

₹250 for 24 hrs

I suggest the Gas of Tab two tab after meal three time daily.six month.Other consult to Practo.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello..... Side effects of valgut are usually mild and most often include intestinal gas or bloating....if you don't have diarrhea or indigestion stop taking that tablet... Have semisolid food, rice ,dal ,buttermilk etc.... If problem persists consult general physician in nearest hospital....
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO